# SDR CA140106001

- Difficulty date: January 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 31,149 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOTS NOTICED DURING CLIMBOUT AT AROUND 14,000 FT THAT THE FLASHING LIGHT FOR THE OIL PRESSURE ON THE LT ENGINE WAS FLASHING.  OIL PRESSURE WAS ZERO, THE PILOTS SHUTDOWN THE LT ENGINE AND RETURNED. THE LT ENGINE WAS SEIZED WHEN CHECKED BY CREWS ON THE GROUND.
